# SDR 96UAL900136

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- System (JASC): 2564 · Life Raft
- Part: Valve Body
- Part number: D23940117
- Condition: Loose
- Location: Cylinder Assy
- Component: Air Cruises, C17638109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TIME OVERHAUL ON THE 46 MAN RAFT REVEALED THAT THE VALVE BODY WAS LOOSE FROM THE PRESSURIZATION CYLINDER.  CYLINDER PRESSURE WAS ACCEPTABLE, RETORQUED VALVE BODY TO CYLINDER PRIOR TO RECHARGE.
